MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0976-500x.136110

Медицинская библиотека · Journal of pharmacology & pharmacotherapeutics · 2014

Hirsutism following the use of bimatoprost eyedrops for glaucoma.

Kaliaperumal Subashini, Govindaraj Indu, Kopparapu Praveen Kumar, Ahuja Shashi

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Prostaglandin F2 alpha (PGF2α) analogues including bimatoprost are often the first line drugs used in the treatment of glaucoma. We present a case of a 62-year-old female patient who was started on bimatoprost in both the eyes for primary open angle glaucoma. The intraocular pressures reached the target level but she developed hair growth over the chin and upper lip after six months of commencing of the treatment. The regional hypertrichosis did not reduce much after stopping the drug. Hirsutism is a potential side effect of prostaglandin analogues which has rarely been reported. Doctors and patients need to be aware of this noticeable and unwanted side effect. The effect seems to occur in patients already having few non-vellus hairs in these areas.

Для цитирования: Kaliaperumal Subashini, Govindaraj Indu, Kopparapu Praveen Kumar, Ahuja Shashi. Hirsutism following the use of bimatoprost eyedrops for glaucoma.. Journal of pharmacology & pharmacotherapeutics. 2014. DOI: 10.4103/0976-500x.136110.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.